Doctors Lounge - Nephrology AnswersBack to Nephrology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/09/2017.
Forum Name: Miscellaneous Nephrology Topics
Question: Water Symptoms
|essentiae - Sun Dec 02, 2007 4:57 pm||
Dear Dr. Weil,
I often feel that I’m getting thirstier as I drink water. I don’t know enough to understand why that would be but it has me a little concerned about my kidneys or... I really don’t know. When I drink my mouth feels drier, my throat feels uncomfortable and strangely tighter and drier, my fingertips sometimes prune, and I find the glands in my neck feel sore shortly after. I even feel like my circulation gets poorer (I’m drinking luke warm or hot water). I think it unlikely that I’m over-drinking; in fact I may be dehydrated at this point (nervous about drinking much now in case something is wrong) and have barely been eating in the last 3 weeks due to gastro issues (drinking issue has been longer).
I have asked a Dr about this and was told that it doesn't make sense; yet it is definitely happening and has been for quite some time.
Why would this be?
I hope you can help me understand as I am nervous. The Dr telling me it's not possible makes me feel misunderstood, alone, and confused.
(I am a 29 year old female with GI symptoms under investigation and food allergies. I am not on any medication.)
|essentiae - Sun Dec 02, 2007 4:58 pm||
Hmm... and as you can see I originally sent this question to Dr. Andrew Weil's website and this was a copy of that question that I had sent in the hopes of getting a response from someone here.
I hope someone can help as I really need to understand this.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.